Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Uncomfortable feeling in abdomen, no pain, difficult to sit. Is it gallbladder?

Hi. I have been experiencing an uncomfortable feeling in my upper right abdomen for a couple of months. It's not painful just feels like something that should bet be there is there. It makes me sit with my right side stretched out and laying down is not comfortable... Saw my doctor and he thinks it's my gallbladder ....but it's not painful
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are having acid peptic disease. For this take a proton pump inhibitor like rabeprazole and a prokinetic agent like domperidone. I will furthe advise you to get an ultrasound abdomen to see for gallbladder and other organs like liver and billiary system located in right upper abdomen.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor